MENU

You are here

Publications

Export 644 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
Journal Article
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Bambusi D, Berti M, Magistrelli E. Degenerate KAM theory for partial differential equations. Journal of Differential Equations. 2011 ;250:3379-3397.
Bambusi D, Berti M, Magistrelli E. Degenerate KAM theory for partial differential equations. Journal of Differential Equations. 2011 ;250:3379-3397.
Bertola M, Giavedoni P. A degeneration of two-phase solutions of the focusing nonlinear Schrödinger equation via Riemann-Hilbert problems. J. Math. Phys. [Internet]. 2015 ;56:061507, 17. Available from: http://dx.doi.org/10.1063/1.4922362
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Beg Q, Zampieri M, Klitgord N, Collins S, Serres M, Segrè D, Altafini C. Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis. Nucleic Acids Research, Volume 40, Issue 15, August 2012, Pages 7132-7149 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6506
Bertola M, Eynard B, Harnad J. Differential systems for biorthogonal polynomials appearing in 2-matrix models and the associated Riemann-Hilbert problem. Comm. Math. Phys. 2003 ;243:193–240.
Bressan A, Rampazzo F. On differential systems with vector-valued impulsive controls. Boll. Un. Mat. Ital. B (7) 2 (1988), no. 3, 641-656 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/535
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Anzellotti G, Buttazzo G, Dal Maso G. Dirichlet problems for demicoercive functionals. Nonlinear anal. 10(1986), no.6, 603-613 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/390
Bertola M, Korotkin DA. Discriminant circle bundles over local models of Strebel graphs and Boutroux curves. Teoret. Mat. Fiz. [Internet]. 2018 ;197:163–207. Available from: https://doi.org/10.4213/tmf9513
Beretti T. On the distribution of the van der Corput sequences. Archiv der Mathematik. 2023 .
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Pichi F, Strazzullo M, Ballarin F, Rozza G. Driving bifurcating parametrized nonlinear PDEs by optimal control strategies: application to Navier–Stokes equations with model order reduction. ESAIM: M2AN [Internet]. 2022 ;56(4):1361 - 1400. Available from: https://doi.org/10.1051/m2an/2022044
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Bertola M, Eynard B, Kharnad D. The duality of spectral curves that arises in two-matrix models. Teoret. Mat. Fiz. 2003 ;134:32–45.
De Palo G, Boccaccio A, Miri A, Menini A, Altafini C. A dynamical feedback model for adaptation in the olfactory transduction pathway. Biophysical Journal. Volume 102, Issue 12, 20 June 2012, Pages 2677-2686 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7019
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Bonacini M. Epitaxially strained elastic films: the case of anisotropic surface energies. ESAIM Control. Optim. Calc. Var. 19 (2013) 167-189 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4268
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724

Pages

Sign in